# SDR VNAA20240420002

- Difficulty date: March 2, 2024
- Submitted: April 20, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 20,175 hours, 18,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031002SH6703
- Condition: Gouged
- Location: Bs 349 S4-6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: MULTIPLE GOUGE DAMAGE IN THE UPPER SKIN PANEL, MACHINED FRAME, AND UPPER SEAL STRIKER AT FS349.00 BTWN STR4L-6L.   MULTIPLE GOUGE DAMAGE IN THE UPPER SKIN PANEL WERE REPAIRED PER REO 690-53-21-1754 REV - -, MACHINED FRAME WAS REPAIRED PER REO 690-53-21-1745 REV --(P1), AND UPPER SEAL STRIKER AT FS349.00 BTWN STR4L-6L WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.
